# SDR AALA20100216SFO01

- Difficulty date: February 16, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 62,774 hours, 32,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT NUMBER THREE DOOR SIDEWALL LOWER AREA INOPERATIVE.   REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT RIGHT NUMBER THREE DOOR SIDEWALL LOWER AREA, OPS CHECK NORMAL.
